# SDR SWIA201025096

- Difficulty date: October 25, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 18,520 hours, 15,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 PRESSURE BULKHEAD FORWARD SIDE CRACKED AT AFT, UPPER CARGO TRACK.  (C-CHECK)  REPAIR PER REO.
